# SDR 2002UALA01137

- Difficulty date: July 5, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 36,774 hours, 13,602 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS MULTIPLE DENTS BETWEEN STATION 740 AND 780, AND STRINGER 14L AND 18L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER AND TRIPLER.
